Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis

more+
less-

Stevens-Johnson Syndrome (SJS) and Toxic Epidermal Necrolysis (TEN) are serious disorders in which your skin and mucous membranes react severely to a medication or infection. Often, Stevens-Johnson syndrome begins with flu-like symptoms, followed by a painful red or purplish rash that spreads and blisters, eventually causing the top layer of your skin to die and shed.

Please see full article below for more information.

LOADING PDF: If there are any problems, click here to download the file.


DISCLAIMER: Because of the generality of this update, the information provided herein may not be applicable in all situations and should not be acted upon without specific legal advice based on particular situations.

© Regan, Zambri & Long, PLLC | Attorney Advertising

Written by:

more+
less-

Regan, Zambri & Long, PLLC on:

Reporters on Deadline

"My best business intelligence, in one easy email…"

Your first step to building a free, personalized, morning email brief covering pertinent authors and topics on JD Supra:

Sign up to create your digest using LinkedIn*

*With LinkedIn, you don't need to create a separate login to manage your free JD Supra account, and we can make suggestions based on your needs and interests. We will not post anything on LinkedIn in your name. Or, sign up using your email address.
×
Loading...
×
×